# SDR AALA20110211TUL05

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 33,664 hours, 13,676 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861FL1
- Condition: Broken
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAL - CREW REPORTED ANGLE OF ATTACK AND AIRSPEED FAILED.  EMERGENCY DECLARED FLIGHT RETURNED SAL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FIRST OFFICERS AOA VANE BROKEN.  PLANNED REPLACE FIRST OFFICERS ANGLE OF ATTACK VANE.  SYSTEM GROUND CHECK NORMAL OPERATION.
